Alert archive / Colorado / Red Flag Warnings in 2020

Red Flag Warning 34, NWS Denver/Boulder, CO

October 14, 2020Park County, Colorado

NWS Denver/Boulder, CO issued this red flag warning at Oct 14, 2020, 3:39 PM MDT for Park County, Colorado. It took effect at Oct 15, 2020, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 14, 2020, 3:39 PM MDT (21:39 UTC)
In effect from
Oct 15, 2020, 12:00 PM MDT
Expired
Oct 15, 2020, 6:00 PM MDT
In force
6 hr
Issued by
NWS Denver/Boulder, CO

County Park County, CO

The radar

The Denver radar (KFTG), 125 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.7 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3629 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
376 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

664 
WWUS85 KBOU 142139
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
339 PM MDT Wed Oct 14 2020


COZ239>241-247-142245-
/O.CAN.KBOU.FW.W.0033.000000T0000Z-201015T0000Z/
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
339 PM MDT Wed Oct 14 2020

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 214, 216, 239, 240, 241, AND
247...

The National Weather Service in Denver has cancelled the Red Flag
Warning.

Conditions that intially warranted the Red Flag Warning no longer
meet criteria. 

$$

COZ214-150545-
/O.NEW.KBOU.FW.W.0034.201015T1800Z-201016T0000Z/
/O.CON.KBOU.FW.W.0033.000000T0000Z-201015T0000Z/
Central and Southeast Park County-
339 PM MDT Wed Oct 14 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 214,
216, 239, 240, 241, AND 247...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT THURSDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 214...

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from noon to 6 PM MDT Thursday.

* Affected Area...Fire Weather Zone 214.

* Timing...Wednesday morning until 6 pm MDT Wednesday evening.

* Winds...West 15 to 25 mph with gusts up to 50 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ216-150000-
/O.CON.KBOU.FW.W.0033.000000T0000Z-201015T0000Z/
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
339 PM MDT Wed Oct 14 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 214,
216, 239, 240, 241, AND 247...

* Affected Area...Fire Weather Zone 216.

* Timing...Wednesday morning until 6 pm MDT Wednesday evening.

* Winds...North 15 to 25 mph with gusts up to 45 mph.

* Relative Humidity...As low as 10 percent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
332 
WWUS85 KBOU 150002
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
602 PM MDT Wed Oct 14 2020

COZ214-150815-
/O.EXP.KBOU.FW.W.0033.000000T0000Z-201015T0000Z/
/O.CON.KBOU.FW.W.0034.201015T1800Z-201016T0000Z/
Central and Southeast Park County-
602 PM MDT Wed Oct 14 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MDT
THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR fire weather zone
214... 
...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING 
FOR WIND AND LOW RELATIVE HUMIDITY FOR fire weather zones 214 and
216...

* Affected Area...Fire Weather Zone 214.

* Timing...From noon until 6 pm MDT Thursday evening.

* Winds...West 10 to 20 mph with gusts up to 45 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ216-150115-
/O.EXP.KBOU.FW.W.0033.000000T0000Z-201015T0000Z/
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
602 PM MDT Wed Oct 14 2020

...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR fire weather zones 214 and 216...


$$
151 
WWUS85 KBOU 150613
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
1213 AM MDT Thu Oct 15 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MDT
THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR fire weather zone
214... 

COZ214-160000-
/O.CON.KBOU.FW.W.0034.201015T1800Z-201016T0000Z/
Central and Southeast Park County-
1213 AM MDT Thu Oct 15 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE 214...

* Affected Area...Fire Weather Zone 214.

* Timing...From noon until 6 pm MDT Thursday evening.

* Winds...West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
479 
WWUS85 KBOU 152124
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
324 PM MDT Thu Oct 15 2020


COZ214-160530-
/O.NEW.KBOU.FW.W.0035.201016T1800Z-201018T0000Z/
/O.CON.KBOU.FW.W.0034.000000T0000Z-201016T0000Z/
Central and Southeast Park County-
324 PM MDT Thu Oct 15 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 214... 

...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO 6 PM MDT 
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
214...

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from noon Friday to 6 PM MDT Saturday.

* Affected Area...Fire Weather Zone 214.

* Timing...From noon until 6 pm MDT Thursday evening.

* Winds...West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 11 percent.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ211>213-215>218-160530-
/O.NEW.KBOU.FW.W.0035.201016T1800Z-201018T0000Z/
Jackson County Below 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Grand and Summit Counties Below 9000 Feet-
Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
324 PM MDT Thu Oct 15 2020

...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO 6 PM MDT
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
211, 212, 213, 215, 216, 217, AND 218...

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from noon Friday to 6 PM MDT Saturday.

* Affected Area...Fire Weather Zones 211, 212, 213, 215, 216, 
  217 and 218.

* Timing...Noon Friday until 6 pm MDT Saturday evening

* Winds...West 20 to 30 mph with gusts up to 55 mph.

* Relative Humidity...As low as 13 percent.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Oct 14, 3:29 PM MDT, 10 minutes earlier.

Area forecast discussion, Oct 14, 3:29 PM MDT, 10 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Denver/Boulder CO
329 PM MDT Wed Oct 14 2020

.SHORT TERM...(This evening through Thursday)
Issued at 324 PM MDT Wed Oct 14 2020

Cold front backing westward has brought the gusty west winds to
an end across the lower elevations. However, it is having a tough
time making it up into the foothills against the strong westerly
winds. The strong winds over the mountains and foothills will come
to an around sunset with the loss of mixing. Cold front/easterly
push should make into the foothills and usher in higher relative
humidities for this evening. A few light rain showers over
southeast Wyoming may creep into far northeast Colorado. Added low
PoPs for this evening for this. With the colder airmass in place,
expect chilly overnight lows with readings in the lower to mid
30s. Will issue a frost advisory for this.

Strong northwest flow aloft will persist through Thursday. Any
moisture recovery from tonight is expected to be short lived as
drier air again moves over the mountains and foothills. For the
lower elevations, it will be a cool dry day behind today's cold
front. A weak short wave trough embedded in the northwest flow
aloft will pass northeast of Colorado Thursday. Another push from
the north is expected during the afternoon bringing gusty north to
northeast winds with it. There will be a slight chance for light
rain showers with this system over the far northeast corner of
Colorado during the afternoon.

.LONG TERM...(Thursday night through Wednesday)
Issued at 324 PM MDT Wed Oct 14 2020

Dry conditions with periods of more seasonal temperatures with a
some slight chances of high terrain moisture characterize the long
term.

Starting Thursday night into Friday, the elongated upper trough
extends across most of the northern and central Rockies and into the
Great Lakes region. The cooler weather brought on the heels of the
earlier synoptic feature will get pushed out leaving Friday with
highs back in the mid to upper 60s with moderate southwesterly winds
over the plains and continued high winds across the higher
terrain of north and middle parks. This will create another day of
elevated fire danger over the higher terrain by the afternoon
time period. During most of the day Saturday conditions will
remain dry with moderate westerly flow with highs reaching into
the mid-70s across lower elevations.

By late Saturday, models continue to be in disagreement. The GFS has
the upper trough dipping south with a cold front pushing in from the
northeast by the evening hours. This is in contrast with the EC that
keeps the front mostly stalled further north into NE and WY with
some small movement across the eastern plains after midnight.
Ensemble cluster guidance does show a strong warm solution with 56%
of the ensemble EC models showing this trend and 35% of the total
models registering. The Weather Prediction Center's analysis does
show that the EC solution is slightly favored with the 00z runs when
combined with other models such as the Canadian compared to the GFS
with once again has the deeper trough solution. With this
information will lean more toward the EC solution keeping
temperatures on the warmer side with highs in the lower to mid-70s.

The convoluted nature of the extended models does not end there.
The trough or possibly no trough will play a role in the
temperatures and precipitation chances into early next week with
the GFS MOS keeping us right around seasonal normals with Sunday
and the EC having good member agreement on above normal
temperatures continuing. Will continue to monitor the next few
model runs hoping for some divergence on solutions.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 324 PM MDT Wed Oct 14 2020

Cold front has pushed through the Denver area bringing gusty
northeast to east winds. Smoky skies will occur through mid to
late evening and then should slowly improve. The gusty northeast
to east winds are expected to prevail through mid evening 02-03Z
and then decrease as they turn southerly. The south to southeast
winds will linger into Thursday before they turn northerly.

&&

.FIRE WEATHER...
Issued at 324 PM MDT Wed Oct 14 2020

Cold front backing westward has brought gusty east winds, cooler
temperatures, and higher relative humidities to the lower
elevations. The cooler and more moist air will have a difficult
time making it up into the foothill until this evening when the
west winds decrease.

For Thursday, the morning starts off with decent relative
humidities. However, drier air mixes out the moisture by afternoon
with relative humidities falling to 15 to 25 percent. Gusty
northwest winds will develop in the mountains and foothills with
gusts to around 40 mph. Across the lower elevations, winds are
expected to be weaker. Another weak cold front drops south across
the plains bringing a gusty wind shift to the northeast mid to
late afternoon.

Elevated fire danger will continue through at least Saturday as the
dry pattern continues. We will start to see better overnight
recoveries, but daytime humidities will remain in the 20s and teens
at lower elevations. There will still be some gusting, especially
over the higher terrain. The area of most concern will be the higher
elevations of Central and South Park to include the Cameron Peak
fire area Friday with some gusting up to 30-35 mph with RH values in
the upper teens and 20s.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Frost Advisory from midnight tonight to 9 AM MDT Thursday for
COZ038>051.

Red Flag Warning until 6 PM MDT this evening for COZ214-216.

Red Flag Warning noon until 6 PM MDT Thursday evening for
COZ214.

&&

SHORT TERM...Meier
LONG TERM...Bowen
AVIATION...Meier
FIRE WEATHER...Meier
Hazardous weather outlook, Oct 14, 10:24 AM MDT, 5 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1024 AM MDT Wed Oct 14 2020

COZ030>051-151630-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1024 AM MDT Wed Oct 14 2020

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Strong winds gusting from 70 to 90 mph will occur in the higher
mountains through at least midday. Gusty winds of 30 to 50 mph
over and near the foothills will spread across the plains late
morning and early afternoon. Meanwhile, critical fire danger will
be in place today for the southern Foothills, South Park and most
of the plains due to the winds and low humidity. The winds will
decrease this afternoon and early evening after a cold front
pushes through. This will bring much cooler temperatures and
higher humidity.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Fire danger will be elevated during the afternoon and early
evening hours in the high mountain Parks Thursday through
Saturday with low relative humidities and moderately strong winds
expected. Temperatures will be closer to seasonal normals Friday
with gradual warming through the weekend before the next system
brings cooler temperatures to start next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

In the hours before

Local storm report, Oct 14, 11:40 AM MDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1140 AM MDT WED OCT 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     NON-TSTM WND GST 1 ENE BERTHOUD PASS     39.80N 105.77W
10/14/2020  M104 MPH         GRAND              CO   AWOS

            AWOS STATION K0CO BERTHOUD PASS.

0855 AM     NON-TSTM WND GST 1 ENE BERTHOUD PASS     39.80N 105.77W
10/14/2020  M96 MPH          GRAND              CO   AWOS

            AWOS STATION K0CO BERTHOUD PASS. SUSTAINED
            WIND 67 MPH.

0255 AM     NON-TSTM WND GST 1 ENE BERTHOUD PASS     39.80N 105.77W
10/14/2020  M90 MPH          GRAND              CO   AWOS

            AWOS STATION K0CO BERTHOUD PASS.

0533 AM     NON-TSTM WND GST 6 NNE CAMERON PASS      40.60N 105.85W
10/14/2020  M73 MPH          LARIMER            CO   MESONET

            MESONET STATION TT041 IRWAS 35 CHAMBERS
            LAKE.

1102 PM     NON-TSTM WND GST 5 W RED FEATHER LAKES   40.81N 105.67W
10/13/2020  M73 MPH          LARIMER            CO   MESONET

            MESONET STATION ANBC1 IRAWS 32.

0950 AM     NON-TSTM WND GST 4 NE NEDERLAND          39.99N 105.45W
10/14/2020  M70 MPH          BOULDER            CO   TRAINED SPOTTER

0319 AM     NON-TSTM WND GST 1 N GEORGETOWN          39.73N 105.69W
10/14/2020  M70 MPH          CLEAR CREEK        CO   MESONET

            MESONET STATION CO162 0.85 MI E OF 15TH ST
            GEORGETOWN.

0935 AM     NON-TSTM WND GST 1 S COPPER MOUNTAIN     39.48N 106.15W
10/14/2020  M67 MPH          SUMMIT             CO   AWOS

            AWOS STATION KCCU RED CLIFF PASS.

1117 AM     NON-TSTM WND GST 3 WNW MISHOWAKA         40.71N 105.41W
10/14/2020  M64 MPH          LARIMER            CO   MESONET

            MESONET STATION BLIC1 IRAWS29.

0949 AM     NON-TSTM WND GST 4 ENE NEDERLAND         39.99N 105.45W
10/14/2020  M63 MPH          BOULDER            CO   MESONET

            MESONET STATION DW5338 NEDERLAND.

0839 AM     NON-TSTM WND GST 2 WSW DILLON            39.62N 106.07W
10/14/2020  M63 MPH          SUMMIT             CO   MESONET

            CDOT MESONET STATION CO152 SILVERTHORNE.

1010 AM     NON-TSTM WND GST ASPEN SPRINGS           39.83N 105.48W
10/14/2020  M62 MPH          GILPIN             CO   MESONET

            MESONET STATION CW5066 GILPIN CO.

0929 AM     NON-TSTM WND GST 2 WSW FRISCO            39.56N 106.13W
10/14/2020  M60 MPH          SUMMIT             CO   MESONET

            MESONET STATION CO155 1.3 MI W OF FRISCO.

0347 AM     NON-TSTM WND GST PINGREE PARK            40.57N 105.59W
10/14/2020  M60 MPH          LARIMER            CO   MESONET

            MESONET STATION TT031 IRAWS 28.

1110 AM     NON-TSTM WND GST 1 NE CRISMAN            40.05N 105.35W
10/14/2020  M59 MPH          BOULDER            CO   MESONET

            MESONET STATION EW4338 BOULDER.

&&
Local storm report, Oct 14, 12:47 PM MDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1247 PM MDT WED OCT 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     NON-TSTM WND GST 1 N GLEN HAVEN          40.47N 105.45W
10/14/2020  M69 MPH          LARIMER            CO   MESONET

            MESONET STATION EW4490 GLEN HAVEN.

&&
Local storm report, Oct 14, 1:48 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
148 PM MDT WED OCT 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     NON-TSTM WND GST 3 ESE BUCKEYE           40.81N 105.04W
10/14/2020  M61 MPH          LARIMER            CO   MESONET

            MESONET STATION BEYC2 BUCKEYE.

&&
Local storm report, Oct 14, 2:30 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
230 PM MDT WED OCT 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     NON-TSTM WND GST 1 ENE BERTHOUD PASS     39.80N 105.77W
10/14/2020  M104 MPH         GRAND              CO   AWOS

            AWOS STATION K0CO BERTHOUD PASS.

0855 AM     NON-TSTM WND GST 1 ENE BERTHOUD PASS     39.80N 105.77W
10/14/2020  M96 MPH          GRAND              CO   AWOS

            AWOS STATION K0CO BERTHOUD PASS. SUSTAINED
            WIND 67 MPH.

0255 AM     NON-TSTM WND GST 1 ENE BERTHOUD PASS     39.80N 105.77W
10/14/2020  M90 MPH          GRAND              CO   AWOS

            AWOS STATION K0CO BERTHOUD PASS.

0533 AM     NON-TSTM WND GST 6 NNE CAMERON PASS      40.60N 105.85W
10/14/2020  M73 MPH          LARIMER            CO   MESONET

            MESONET STATION TT041 IRWAS 35 CHAMBERS
            LAKE.

1102 PM     NON-TSTM WND GST 5 W RED FEATHER LAKES   40.81N 105.67W
10/13/2020  M73 MPH          LARIMER            CO   MESONET

            MESONET STATION ANBC1 IRAWS 32.

0950 AM     NON-TSTM WND GST 4 NE NEDERLAND          39.99N 105.45W
10/14/2020  M70 MPH          BOULDER            CO   TRAINED SPOTTER

0319 AM     NON-TSTM WND GST 1 N GEORGETOWN          39.73N 105.69W
10/14/2020  M70 MPH          CLEAR CREEK        CO   MESONET

            MESONET STATION CO162 0.85 MI E OF 15TH ST
            GEORGETOWN.

1225 PM     NON-TSTM WND GST 1 N GLEN HAVEN          40.47N 105.45W
10/14/2020  M69 MPH          LARIMER            CO   MESONET

            MESONET STATION EW4490 GLEN HAVEN.

0935 AM     NON-TSTM WND GST 1 S COPPER MOUNTAIN     39.48N 106.15W
10/14/2020  M67 MPH          SUMMIT             CO   AWOS

            AWOS STATION KCCU RED CLIFF PASS.

1117 AM     NON-TSTM WND GST 3 WNW MISHOWAKA         40.71N 105.41W
10/14/2020  M64 MPH          LARIMER            CO   MESONET

            MESONET STATION BLIC1 IRAWS29.

0949 AM     NON-TSTM WND GST 4 ENE NEDERLAND         39.99N 105.45W
10/14/2020  M63 MPH          BOULDER            CO   MESONET

            MESONET STATION DW5338 NEDERLAND.

0839 AM     NON-TSTM WND GST 2 WSW DILLON            39.62N 106.07W
10/14/2020  M63 MPH          SUMMIT             CO   MESONET

            CDOT MESONET STATION CO152 SILVERTHORNE.

1010 AM     NON-TSTM WND GST ASPEN SPRINGS           39.83N 105.48W
10/14/2020  M62 MPH          GILPIN             CO   MESONET

            MESONET STATION CW5066 GILPIN CO.

0135 PM     NON-TSTM WND GST 3 ESE BUCKEYE           40.81N 105.04W
10/14/2020  M61 MPH          LARIMER            CO   MESONET

            MESONET STATION BEYC2 BUCKEYE.

0929 AM     NON-TSTM WND GST 2 WSW FRISCO            39.56N 106.13W
10/14/2020  M60 MPH          SUMMIT             CO   MESONET

            MESONET STATION CO155 1.3 MI W OF FRISCO.

0347 AM     NON-TSTM WND GST PINGREE PARK            40.57N 105.59W
10/14/2020  M60 MPH          LARIMER            CO   MESONET

            MESONET STATION TT031 IRAWS 28.

1110 AM     NON-TSTM WND GST 1 NE CRISMAN            40.05N 105.35W
10/14/2020  M59 MPH          BOULDER            CO   MESONET

            MESONET STATION EW4338 BOULDER.

&&
Local storm report, Oct 14, 2:33 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
233 PM MDT WED OCT 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     NON-TSTM WND GST 6 SW CARR               40.84N 104.97W
10/14/2020  M62 MPH          LARIMER            CO   MESONET

            MESONET STATION CO166 CR-82 BUCKEYE RD.

&&
Local storm report, Oct 14, 3:27 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
327 PM MDT WED OCT 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     NON-TSTM WND GST 2 NNW BRIGGSDALE        40.65N 104.34W
10/14/2020  M63 MPH          WELD               CO   MESONET

            MESONET STATION TT567 CROW CREEK.

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 3:44 PM MDTFrost AdvisoryBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 10 more17 hr

Nearby

Red Flag Warnings in Colorado, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.